| Model Number |
H7493941824270 |
| Medical Device Problem Codes |
Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 24mm synergy xd drug-eluting stent was advanced for treatment.However, during preparation, it was noted that the tip of the stent was damaged.The procedure was completed with another of the same device.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 2.75 x 24mm stent delivery system was returned for analysis.Examination of the crimped stent via scope found evidence of distal stent damage with struts lifted the undamaged crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed via scope, and no issues were noted.The balloon wings were tightly wrapped and evenly folded.The balloon had not been subjected to positive pressure.A visual and microscopic examination of the bumper tip found no issues.A visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues.No other issues were identified during the product analysis.